Square functions and spectral multipliers for Bessel operators in UMD spaces

Alejandro J. Castro, Jorge J. Betancor, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)338-384
JournalBanach Journal of Mathematical Analysis
Volume10
Publication statusPublished - 2016

Cite this

Castro, A. J., Betancor, J. J., & Rodríguez-Mesa, L. (2016). Square functions and spectral multipliers for Bessel operators in UMD spaces. Banach Journal of Mathematical Analysis, 10, 338-384.

Square functions and spectral multipliers for Bessel operators in UMD spaces. / Castro, Alejandro J.; Betancor, Jorge J.; Rodríguez-Mesa, Lourdes.

In: Banach Journal of Mathematical Analysis, Vol. 10, 2016, p. 338-384.

Research output: Contribution to journalArticle

Castro, AJ, Betancor, JJ & Rodríguez-Mesa, L 2016, 'Square functions and spectral multipliers for Bessel operators in UMD spaces', Banach Journal of Mathematical Analysis, vol. 10, pp. 338-384.
Castro, Alejandro J. ; Betancor, Jorge J. ; Rodríguez-Mesa, Lourdes. / Square functions and spectral multipliers for Bessel operators in UMD spaces. In: Banach Journal of Mathematical Analysis. 2016 ; Vol. 10. pp. 338-384.
@article{6d7281d952e544d09e7a5b288d5ff80a,
title = "Square functions and spectral multipliers for Bessel operators in UMD spaces",
author = "Castro, {Alejandro J.} and Betancor, {Jorge J.} and Lourdes Rodr{\'i}guez-Mesa",
year = "2016",
language = "English",
volume = "10",
pages = "338--384",
journal = "Banach Journal of Mathematical Analysis",
issn = "1735-8787",
publisher = "Tusi Mathematical Research Group",

}

TY - JOUR

T1 - Square functions and spectral multipliers for Bessel operators in UMD spaces

AU - Castro, Alejandro J.

AU - Betancor, Jorge J.

AU - Rodríguez-Mesa, Lourdes

PY - 2016

Y1 - 2016

M3 - Article

VL - 10

SP - 338

EP - 384

JO - Banach Journal of Mathematical Analysis

JF - Banach Journal of Mathematical Analysis

SN - 1735-8787

ER -